Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, p. 403-436
@article{AIHPC_2001__18_4_403_0,
     author = {Mora, Maria Giovanna and Morini, Massimiliano},
     title = {Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {4},
     year = {2001},
     pages = {403-436},
     zbl = {1052.49018},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2001__18_4_403_0}
}
Mora, Maria Giovanna; Morini, Massimiliano. Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, pp. 403-436. http://www.numdam.org/item/AIHPC_2001__18_4_403_0/

[1] Alberti G, Bouchitté G, Dal Maso G, The calibration method for the Mumford-Shah functional, Preprint SISSA, Trieste, 1998.

[2] Ambrosio L, A compactness theorem for a new class of variational problems, Boll. Un. Mat. It. 3-B (1989) 857-881. | MR 1032614 | Zbl 0767.49001

[3] Ambrosio L, Fusco N, Pallara D, Functions of Bounded Variation and Free-Discontinuity Problems, Oxford University Press, Oxford, 2000. | MR 1857292 | Zbl 0957.49001

[4] Chavel I, Riemannian Geometry - A Modern Introduction, Cambridge University Press, Cambridge, 1993. | Zbl 0810.53001

[5] Dal Maso G, Mora M.G, Morini M, Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity set, J. Math. Pures Appl. 79 (2) (2000) 141-162. | Zbl 0962.49013

[6] Hartman P, Ordinary Differential Equations, Birkhäuser, Boston, 1982. | MR 658490 | Zbl 0476.34002

[7] John F, Partial Differential Equations, Springer-Verlag, New York, 1982. | MR 831655 | Zbl 0472.35001

[8] Mumford D, Shah J, Boundary detection by minimizing functionals, I, in: Proc. IEEE Conf. on Computer Vision and Pattern Recognition, San Francisco, 1985.

[9] Mumford D, Shah J, Optimal approximation by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math. 42 (1989) 577-685. | MR 997568 | Zbl 0691.49036